# SDR USAASB97028

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FL 915 - AFTER TAKEOFF OUT OF DCA, THE FLIGHT CREW NOTICED THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  AFTER CHECKING ALL SYSTEMS, THEY DECIDED TO DIVERT TO BWI.  THE AIRCRAFT LANDED AT BWI WITHOUT FURTHER INCIDENT.  MX FOUND THE MAIN ENTRY DOOR LOWER DOOR SEAL LEAKING AND OUT OF POSITION.  CHECKED AND REPOSITIONED LOWER PORTION OF DOOR SEAL.  PRESSURIZED AIRCRAFT AND HELD AT DIFFERENTIAL PRESSURE OF 4 SPI FOR 3 MINUTES.  OUTFLOW AND CONTROLLER CHECK NORMAL.  (M)
